Back to Search
Start Over
A STUDY ON APPROXIMATE CONTROLLABILITY OF EVOLUTION SYSTEMS WITH NONLOCAL CONDITIONS.
- Source :
- Topological Methods in Nonlinear Analysis; 2024, Vol. 64 Issue 1, p87-106, 20p
- Publication Year :
- 2024
-
Abstract
- The purpose of this paper is to present the existence of mild solutions and approximate controllability for a class of non-autonomous measure driven evolution systems with nonlocal conditions in Banach spaces. Firstly, we obtain the existence of mild solutions for the concerned problem by the semigroup theory and Schauder's theorem. Secondly, some sufficient conditions of approximate controllability are proved. At the end, an example is also given to illustrate the feasibility of our theoretical results. [ABSTRACT FROM AUTHOR]
- Subjects :
- BANACH spaces
INTEGRALS
FAMILIES
Subjects
Details
- Language :
- English
- ISSN :
- 12303429
- Volume :
- 64
- Issue :
- 1
- Database :
- Complementary Index
- Journal :
- Topological Methods in Nonlinear Analysis
- Publication Type :
- Academic Journal
- Accession number :
- 181242445
- Full Text :
- https://doi.org/10.12775/TMNA.2024.004